# SDR ASAA2012080292657

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,816 hours, 6,765 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TILT APPEARS TO NEED CALIBRATION.  NEED 4 DOWN TILT TO SHOW GROUND RETURN AT 80 MILES VERSUS 1 DOWN TILT NORMALLY.  ACFT GROUNDED. PERFORMED WEATHER RADAR SYS TEST IAW AMM 34-43-00.  UNABLE TO DUPLICATE DEFECT.  ALL GROUND FUNCTIONAL TESTS PASS NO HISTORY 30 DAYS.
